# SDR REXA2018091700861

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 30,545 hours, 28,259 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF 4LPM MASK TO A PORT ON BOTTLE, HISSING SOUND NOTED. BOTTLE PRESSURE BECAME TO LOW TO USE. REPLACED WITH NEW O2 BOTTLE AND O2 4LPM MASK (BLUE) IAW JOB CARD 35-900-750.
